# SDR SIMA20140812005

- Difficulty date: August 12, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 32,665 hours, 29,514 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Condition: Cracked
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUEL SOV PRESS REFERENCE LINE CRACKED.  R & R CRACKED LT FUEL SOV PRESS IAW EMB 145 AMM 28-00-01.
